# SDR 2010FA0000404

- Difficulty date: March 24, 2010
- Submitted: April 23, 2010
- Operation: General aviation
- Aircraft: N772SB
- Make and model: Cessna 550
- Aircraft serial: 5500498
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 551900947
- Condition: Broken
- Location: Cabin
- Component: Seat
- Component part number: 551901513
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(GVRR)  UPPER SEAT BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STC 01042WI.
